| Model Number |
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/04/2025, a sales representative reported via email an issue involving an ar-2923ps peek pushlock sl anchor.The anchor had been loaded with two tails of #2 fiberwire, which were passed around the labrum.A pilot hole was drilled using the drill and guide from an ar-1926ds, and both instruments were removed prior to anchor insertion.The anchor was then introduced through a gemini cannula in the anteroinferior portal.As the pushlock was advanced into the joint and tension applied to the suture to approximate the labral tissue to the eyelet, the eyelet broke off the tip of the pushlock, rendering the implant unusable.The case was delayed by approximately 3 minutes while troubleshooting the anchor and switching to a different anchor to complete fixation.This was identified during a procedure on (b)(6) 2025.
Event or Problem Description
Additional information was received on 6/25/2025: this occurred during a bankart repair on (b)(6) 2025.All fragments were retrieved.The case was completed utilizing ar-3636 instead of the push lock.The case was delayed 5¿7 minutes, necessitating additional anesthesia during that period.
Additional Manufacturer Narrative
Additional information: investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the implant (eyelet) was broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.